TITLE

Dextropropoxyphene/paracetamol overdose

PUB. DATE
November 2010
SOURCE
Reactions Weekly;11/13/2010, Issue 1327, p14
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of a 37-year-old woman who died from a wide-complex arrhythmia after an intentional overdose with dextropropoxyphene/paracetamol, referencing a study published in the October 2010 issue of the journal "Clinical Toxicology."
ACCESSION #
55251432

 

Related Articles

  • Dextropropoxyphene-containing analgesics cancelled.  // WHO Drug Information;Jan2012, Vol. 26 Issue 1, p34 

    No abstract available.

  • Dextropropoxyphene recalled and voluntarily withdrawn in Canada.  // Reactions Weekly;12/11/2010, Issue 1331, p5 

    The article reports on the decision of Paladin Labs Inc. to issue a Public Communication and a Dear Health Care Professional correspondence concerning the recall and withdrawal of dextropropoxyphene in Canada due to evidence of abnormal heart rhythms.

  • Paradex and Capadex to be withdrawn from NZ market.  // Reactions Weekly;2/20/2010, Issue 1289, p2 

    This article reports on the need to withdraw all medicines containing the analgesic dextropropoxyphene from the New Zealand market due to the risks associated with these drugs.

  • Reducing the risk of overdose associated with propoxyphene.  // Critical Care Nurse;Feb2010, Vol. 30 Issue 1, p9 

    The article reports on the ways to reduce the risk of overdose that were associated with propoxyphene.

  • Dextropropoxyphene/tramadol.  // Reactions Weekly;10/2/2010, Issue 1321, p16 

    The article describes the case of a girl who presented with dizziness, ataxia and somnolence after taking dextropropoxyphene and tramadol.

  • Dextropropoxyphene/fluoxetine.  // Reactions Weekly;2/11/2012, Issue 1388, p13 

    The article describes the case of a 74-year-old woman who developed torsades de pointes (TdP) while under fluoxetine and dextropropoxyphene/paracetamol treatment regimen for recurrent syncope.

  • Darvon, Meridia Banned -- Years After Warnings Given.  // Public Citizen News;Jan2011, Vol. 31 Issue 1, p8 

    The article reports on the U.S. Food and Drug Administration's (FDA) ban the market of products and sibutramine that contains propoxyphene in 2011.

  • Dextropropoxyphene: withdrawal.  // WHO Drug Information;2010, Vol. 24 Issue 3, p215 

    The article discusses notices which several government agencies gave to health care professionals in New Zealand to remind them that the consent to distribute dextropropoxyphene containing medicines was revoked on August 1, 2010 and that it will no longer be legal to sell, distribute or...

  • Dextropropoxyphene ban in India: Is there a case for reconsideration? Singh Balhara, Yatan Pal // Journal of Pharmacology & Pharmacotherapeutics;Jan-Mar2014, Vol. 5 Issue 1, p8 

    The author discusses the ban of dextropropoxyphene in India. It reports the suspension of manufacturing, selling and distributing this synthetic weak opioid by the Indian government. It outlines the reasons why some countries decided to withdraw the dextropropoxyphene. It also relates some...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics